# SDR DL76L010422

- Difficulty date: March 14, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 48,155 hours, 7,393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Severed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GOT ANTI-SKID EICAS FOLLOWED SHORTLY BY RT HYD QTY EICAS. FOUND LT GEAR STRUT DOOR DAMAGED AND ONE HYD LINE SEVERED. REPLACED LINE.
